A BAM in the Anisotropic Universe

Europe/Rome
Barolo

Barolo

Hotel Barolo, Via Lomondo 2, 12060 Barolo CN http://www.hotelbarolo.it/
Description

The Barolo Astroparticle Meeting is a workshop aiming at discussing topical open issues in Astroparticle Physics.
The 2018 edition is the second edition of the meeting and hosts the 3rd Anisotropic Universe workshop. 
The informal structure of the workshop has the goal to stimulate brainstorming discussions and to allow participants to put forward the scientific questions they consider most intriguing. The program includes a number of review talks, two plenary discussions and two splinter meetings.
Organizing Committee: S. Ando (GRAPPA Amsterdam and Kavli IPMU Tokyo), F. Donato (University of Torino and INFN), N. Fornengo (University of Torino and INFN), M. Regis (University of Torino and INFN), C. Weniger (GRAPPA Amsterdam), F. Zandanel (GRAPPA Amsterdam) and H. Zechlin (INFN).
Links to previous editions: BAM2017 and 2nd Anisotropic Universe


    • 3:00 PM 8:00 PM
      Arrival
    • 8:00 PM 10:00 PM
      Dinner 2h
    • 10:00 AM 10:30 AM
      Greetings and Opening 30m
      Speaker: Marco Regis
      Slides
    • 10:30 AM 10:55 AM
      Review on the gamma-ray sky and unresolved sources 25m
      Speaker: Alessandro Cuoco
      Slides
    • 10:55 AM 11:20 AM
      Gamma-ray anisotropies 25m
      Speaker: Michela Negro
    • 11:20 AM 11:30 AM
      Quick break 10m
    • 11:30 AM 12:00 PM
      The unresolved gamma-ray background with 1-point PDF and stacking 30m
      Speaker: Ben Safdi
      Slides
    • 12:00 PM 12:30 PM
      Cross-correlations of gamma-rays with galaxy, cluster and lensing surveys 30m
      Speaker: Shunsaku Horiuchi
      Slides
    • 12:30 PM 2:30 PM
      Lunch 2h
    • 2:30 PM 2:55 PM
      Unresolved sources with machine learning 25m
      Speaker: Luc Hendriks
      Slides
    • 2:55 PM 3:20 PM
      SkyFACT 25m
      Speaker: Emma Storm
      Slides
    • 3:20 PM 3:45 PM
      Information field theory 25m
      Speaker: Torsten Ensslin
      Slides
    • 3:45 PM 4:10 PM
      Gamma-neutrino connection 25m
      Speaker: Daniele Gaggero
      Slides
    • 4:10 PM 4:30 PM
      Coffee break 20m
    • 4:30 PM 5:30 PM
      Debate - Unresolved point sources versus diffuse emission at the Galactic Center 1h
      Speaker: Gebauer/Safdi/Gaggero
    • 5:30 PM 7:30 PM
      Free time 2h
    • 7:30 PM 8:30 PM
      Brainstorming/Wine discussion
    • 10:00 AM 10:30 AM
      Radio background and anisotropies 30m
      Speaker: Jack Singal
      Slides
    • 10:30 AM 10:55 AM
      Anisotropies and anomalies in low-frequency radio surveys 25m
      Speaker: Enzo Branchini
      Slides
    • 10:55 AM 11:25 AM
      X-ray background and anisotropies 30m
      Speaker: Alexander Kolodzig
      Slides
    • 11:25 AM 11:35 AM
      Quick break 10m
    • 11:35 AM 12:00 PM
      Neutrino background anisotropies 25m
      Speaker: Rene' Reimann
      Slides
    • 12:00 PM 12:25 PM
      Anisotropies in ultra-high-energy cosmic-rays 25m
      Speaker: Olivier Deligny
      Slides
    • 12:30 PM 2:30 PM
      Lunch 2h
    • 2:30 PM 3:30 PM
      Plenary discussion (moderators: S. Camera / F. Donato)
    • 3:30 PM 5:30 PM
      Splinter group meetings
    • 5:30 PM 7:00 PM
      Free time 1h 30m
    • 7:00 PM 10:00 PM
      Social event + dinner
    • 10:00 AM 10:45 AM
      Wrap-up of splinter discussions (moderator: N. Fornengo)
    • 10:45 AM 11:10 AM
      Near-future large scale radio surveys 25m
      Speaker: David Parkinson
      Slides
    • 11:10 AM 11:35 AM
      Near-future large scale surveys in the optical/IR 25m
      Speaker: Maciej Bilicki
      Slides
    • 11:35 AM 12:00 PM
      Future perspective of cross-correlations of gamma rays with large-scale structure data 25m
      Speaker: Masato Shirasaki
      Slides
    • 12:00 PM 12:10 PM
      Concluding talk 10m
      Speaker: Shin'ichiro Ando
      Slides
    • 12:30 PM 1:30 PM
      Lunch and departure 1h